MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Catalog Number INTS14
Medical Device Problem Codes Component Missing (2306); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid as requested h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were having manufacturing or supply issues with urinary catheter kits.The uts have stated they have found multiple kits not containing any lubrication.They questioned whether there was supply issue with lubrication.These kits were not marked with a sticker like other kits that notify the user there were no sterile gloves or peri wipes in the kit for example.It just makes it hard to catheterize when there were multiple products missing from kit.The lot number for the 14 french intermittent straight catheter kit not containing lubrication was ngjq0350.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this event is not reportable.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were having manufacturing or supply issues with urinary catheter kits.The uts have stated they have found multiple kits not containing any lubrication.They questioned whether there was supply issue with lubrication.These kits were not marked with a sticker like other kits that notify the user there were no sterile gloves or peri wipes in the kit for example.It just makes it hard to catheterize when there were multiple products missing from kit.The lot number for the 14 french intermittent straight catheter kit not containing lubrication was ngjq0350.Per additional information received via email on 04oct2024, this was the only lot number that was affected, unfortunately no staff member kept an affected kit and could not find a kit with this specific lot number in any of the units, so their hope was that all the affected lots were already used or no longer in stock.They have not received any more reports that any kits still were not containing lubrication, but they know they had multiple staff members say they had found multiple kits not containing lubrication.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20056873
Report Number1018233-2024-05114
Device Sequence Number7784169
Product Code KOD
UDI-Device Identifier00801741183218
UDI-Public(01)00801741183218(11)240416(17)250731(10)NGJQ0350
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberINTS14
Device Lot NumberNGJQ0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown